MAUDE Adverse Event Report: ENCORE MEDICAL L.P. REVERSE SHOULDER; STEM, HUMERAL SIZE6 RSP

ENCORE MEDICAL L.P. REVERSE SHOULDER; STEM, HUMERAL SIZE6 RSP
Model Number 508-00-000
Health Effect - Clinical Codes Edema (1820); Swelling (2091)
Date of Event 02/08/2012
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This mdr is being reported after learning about a potential device related event following a review of clinical study records.The internal standard operating procedure for complaint reporting has been updated to reflect a requirement for all clinical study events to be handled in the same manner as all product complaints.
 
Event or Problem Description
Reported incident - due to the patient having right shoulder swelling; edema.
 
Additional Manufacturer Narrative
Manufacturer narrative: the reason for this reported incident was due to right side shoulder swelling edema.The time in vivo for the reported component was 1.8 years.Final outcome did involve device being removed.This analysis is limited in scope as the devices associated with this event were not returned to djo surgical - (b)(4) for examination.If additional information regarding the event is submitted at a future date, this analysis will be re-evaluated.A review of the device history records (dhr) shows that the reported devices used in the primary surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmrs) associated with the devices that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of use during the primary surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are in need of review.The root cause of this event is due to right side shoulder swelling edema (swelling).There were no findings during this analysis that indicate that the reported devices were defective.There are multiple factors that may contribute to an event that are outside of the control of djo surgical.Inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
REVERSE SHOULDER
Common Device Name
STEM, HUMERAL SIZE6 RSP
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
MDR Report Key7397367
Report Number1644408-2018-00301
Device Sequence Number18849374
Product Code PHX
UDI-Device Identifier00888912024600
UDI-Public(01)00888912024600
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K041066
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2012
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/28/2015
Device Model Number508-00-000
Device Catalogue Number506-00-006
Device Lot Number54033058
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/14/2018
Supplement Date Received by Manufacturer08/02/2018
Initial Report FDA Received Date04/04/2018
Supplement Report FDA Received Date08/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
506-00-006, LOT 54033058; 508-32-103, LOT A1000001; 508-32-104, LOT 54050552
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient Weight95